# SDR SWIA2020082551993

- Difficulty date: July 8, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER STAIR WIRE HARNESS TUBE AT DOOR LOWER SILL HAS EVIDENCE OF CORROSION.   REPLACED PAX DOOR HARNESS TUBE ASSY REF  ESPM AND EM.
